# SDR UPS07450019

- Difficulty date: June 4, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 65B01714518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN BS 420 S14ER FRAME DOUBLER FOUND CRACKED.  (CRACK LENGTH 6 INCHES)  CABIN BS 420 STR 13AR TO STR 15R FRAME ATTACH DOUBLER AND BETWEEN STR 10AR TO STR 16R FRAME ATTACH INNER CHORD & INNER ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
